Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 252, NWS Jackson, MS

July 3, 2015Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 5:27 PM CDT for Winston County, Mississippi. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 5:27 PM CDT (22:27 UTC)
Expired
Jul 3, 2015, 6:00 PM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Winston County, MS

The radar

The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:45 PM CDTHAIL 1.752 Nnw Vernon, MSGOLF BALL SIZE HAIL AROUND 6 MILES NORTH OF NANIH WAIYA. REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS54 KJAN 032227
SVRJAN
MSC159-032300-
/O.NEW.KJAN.SV.W.0252.150703T2227Z-150703T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  NOXAPATER...OR 7 MILES SOUTH OF LOUISVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN WINSTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  NOXAPATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 8915 3306 8916 3310 8893 3302 8892
      3303 8881 3297 8881
TIME...MOT...LOC 2227Z 262DEG 25KT 3301 8907 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
581 
WWUS54 KJAN 032240
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT FRI JUL 3 2015

MSC159-032300-
/O.CON.KJAN.SV.W.0252.000000T0000Z-150703T2300Z/
WINSTON MS-
540 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN WINSTON COUNTY...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERNON...OR 7
MILES NORTH OF NANIH WAIYA...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WINSTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 8904 3308 8904 3310 8893 3302 8892
      3303 8881 3297 8881
TIME...MOT...LOC 2240Z 262DEG 25KT 3302 8897 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
193 
WWUS54 KJAN 032259
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT FRI JUL 3 2015

MSC159-032309-
/O.EXP.KJAN.SV.W.0252.000000T0000Z-150703T2300Z/
WINSTON MS-
559 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINSTON COUNTY
WILL EXPIRE AT 600 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3296 8904 3308 8904 3310 8893 3302 8892
      3303 8881 3297 8881
TIME...MOT...LOC 2258Z 262DEG 25KT 3302 8897 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 3, 3:58 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI JUL 3 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET
DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING
NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS
PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY
RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF
THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY
UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE
BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH
TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING
INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING
INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND
INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH
WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY
CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL
AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH
LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA.
MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR
FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW
VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K
THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN
UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD
TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN
SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT
BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND
GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT.

THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON
INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT
WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY
DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW
REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE.
IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS
COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE
THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT
SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING
HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR
ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW
ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY
COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL
HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND
THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING
HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO
SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY
CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST
WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS.

TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS
CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO
THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY
WILL REACH INTO THE UPPER 80S AND LOWER 90S.

.LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED
UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING
FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH
LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME
CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND
EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR
HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT
WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY
SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO
QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES
DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE
TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY.

MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR
TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD.
THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND
THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE
CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW
AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST
TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING
WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE
MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT
INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/

&&

.AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES.
EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS
AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS
WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  85  70  87 /  77  63  60  60
MERIDIAN      71  85  68  87 /  72  70  62  59
VICKSBURG     74  85  71  88 /  69  67  58  58
HATTIESBURG   74  87  71  87 /  27  53  55  61
NATCHEZ       74  86  71  89 /  33  68  58  56
GREENVILLE    73  85  70  89 /  97  66  56  60
GREENWOOD     73  85  70  87 /  97  63  51  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT FRI JUL 3 2015

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS
AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY
THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO
QUARTER SIZE.

HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3
INCHES COULD CAUSE SOME FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ015-016-023>026-MSZ043-047>066-072>074-041915-
RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
201 PM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

2

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
 SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN
 FLOODING. LIMITED...FLOODING POSSIBLE.

In the hours before

Special weather statement, Jul 3, 4:22 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT FRI JUL 3 2015

ARZ075-032145-
CHICOT AR-
422 PM CDT FRI JUL 3 2015

...THUNDERSTORMS PRODUCING HEAVY RAIN WILL AFFECT NORTHWESTERN
CHICOT COUNTY THROUGH 445 PM CDT...

AT 421 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
HEAVY RAINFALL OVER EASTERN DREW COUNTY...MOVING EAST AT 30 MPH.
THESE STORMS COULD CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS.

LOCATIONS IMPACTED INCLUDE... DERMOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3352 9135 3353 9133 3352 9132 3352 9129
      3346 9129 3345 9145 3356 9145 3356 9135
TIME...MOT...LOC 2121Z 263DEG 28KT 3353 9142

DL
Special weather statement, Jul 3, 4:31 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT FRI JUL 3 2015

MSZ018-019-034-032215-
WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
431 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER...SOUTHEASTERN
BOLIVAR AND NORTH CENTRAL WASHINGTON COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER SHAW...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...RULEVILLE...SHAW...SUNFLOWER...BOYLE...BLAINE AND
DODDSVILLE.

LAT...LON 3374 9046 3348 9045 3347 9104 3371 9087
TIME...MOT...LOC 2131Z 268DEG 21KT 3357 9077

DL
Special weather statement, Jul 3, 4:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT FRI JUL 3 2015

ARZ075-032215-
CHICOT AR-
446 PM CDT FRI JUL 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHICOT COUNTY THROUGH
515 PM CDT...

AT 445 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF MCMILLAN CORNER TO 7
MILES EAST OF WILMOT...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE VILLAGE...EUDORA...MCMILLAN CORNER AND CHICOT JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3344 9123 3345 9112 3340 9121 3338 9116
      3339 9112 3340 9111 3343 9110 3345 9106
      3333 9114 3324 9110 3328 9105 3322 9109
      3314 9109 3313 9120 3300 9117 3302 9146
      3354 9135 3352 9132 3352 9125 3356 9123
TIME...MOT...LOC 2145Z 275DEG 25KT 3350 9128 3302 9146

DL
Special weather statement, Jul 3, 4:47 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT FRI JUL 3 2015

MSZ038-032215-
WINSTON MS-
447 PM CDT FRI JUL 3 2015

...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY THROUGH 515 PM
CDT...

AT 447 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LOUISVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LOUISVILLE AROUND 450 PM CDT.
  MILLCREEK AROUND 505 PM CDT.
  BETHEDEN AROUND 510 PM CDT.

LAT...LON 3306 8918 3318 8917 3324 8883 3304 8882
TIME...MOT...LOC 2147Z 261DEG 23KT 3312 8909

DL
Local storm report, Jul 3, 5:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             LOUISVILLE              33.12N 89.05W
07/03/2015  E1.00 INCH       WINSTON            MS   PUBLIC

            QUARTER SIZE HAIL IN LOUISVILLE. REPORT AND PICTURE
            RELAYED VIA SOCIAL MEDIA.

&&

DCOX
Special weather statement, Jul 3, 5:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT FRI JUL 3 2015

MSZ038-039-032300-
NOXUBEE MS-WINSTON MS-
517 PM CDT FRI JUL 3 2015

...STRONG THUNDERSTORMS WILL AFFECT WINSTON AND WESTERN NOXUBEE
COUNTIES UNTIL 600 PM CDT...

AT 516 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
NEAR LIBERTY AND NEAR BOON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...MASHULAVILLE...MILLCREEK AND NOXAPATER.

LAT...LON 3295 8861 3295 8924 3308 8925 3325 8887
      3329 8864
TIME...MOT...LOC 2216Z 257DEG 19KT 3301 8915

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington46 min
Jul 3, 4:31 PM CDTSpecial Weather StatementJANSunflower44 min
Jul 3, 4:38 PM CDTSevere Thunderstorm WarningJANSunflower37 min
Jul 3, 4:47 PM CDTSpecial Weather StatementJANWinston28 min
Jul 3, 5:17 PM CDTSpecial Weather StatementJANWinston43 min
Jul 3, 5:21 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston39 min
Jul 3, 5:33 PM CDTSpecial Weather StatementJANSharkey, Washington27 min
Jul 3, 5:48 PM CDTSpecial Weather StatementJANCarroll, Grenada42 min
Jul 3, 6:03 PM CDTSpecial Weather StatementJANLowndes42 min
Jul 3, 6:09 PM CDTSpecial Weather StatementJANHumphreys36 min
Jul 3, 6:25 PM CDTSpecial Weather StatementJANOktibbeha35 min
Jul 3, 6:38 PM CDTSpecial Weather StatementJANYazoo52 min
Jul 3, 6:39 PM CDTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston24 min
Jul 3, 6:42 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.